It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


[SIZE=3][COLOR=Indigo][FONT=Comic Sans MS]
Hi Linda :wave:

I absolutely hated Joey on the Neurontin...every new doctor we went to kept upping the dosage....when the last one raised him drastically to 3200mg, he became a TOTAL zombie...and I mean frightfully TOTAL! I will always refer to it as "Zombie Week". I immediately took it into my own hands to get him off Neurontin as fast as possible, and I tapered his dose very fast...but I'm sorry I cannot tell you if he had symptoms of withdrawl because he was on far too many drugs at that time...the jump in Neurontin coincided with a drastic jump in Duragesic Fentanyl patches from something like 75mg to 200mg....plus a boatload of other drugs....it's all a blur now, sorry, I should have kept a better journal! :rolleyes:

Anyway, now Joey's trying to be as drug-free as possible, only on the Zoloft, Wellbutrin, and Percocet and Clonazepam ONLY as desperately needed...I keep them hidden from him and I'm very cheap...since he had an overdose a few weeks ago from the Percocet because he'd detoxed from everything, then took his old dose and OD'd, lucky I was there to call 911. :eek:

Sorry to run on and on and not really have an answer! :confused:

Hope you have a smoother transition!

~Ange~ :cool: [/COLOR][/SIZE][/FONT]





All times are GMT -7. The time now is 12:12 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!